# SDR SWIA200514949

- Difficulty date: May 2, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 22,134 hours, 32,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHITE EMERGENCY FLOOR LIGHT NEXT TO SEAT 11A INOPERATIVE.  REPLACED BULB ASSY FOR AFT WHITE FLOOR EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
